Hi again,Since I cannot see if you are currently online (and there was a delay in my being able to reply to you as you had initially selected another expert who is not currently online), I do want to leave my thoughts about Jake's situation. Now hopefully you meant that he just had a quarter of a tablet. If he did, that would be a very low dose and we'd have little concern here. In regards ***** ***** full dose you listed, this is high but not dangerously so. Therefore, we could see GI upset (vomiting, diarrhea, appetite loss) but wouldn't expect any serious or sinister adverse effects. Therefore, I have to say that I am glad to see that you have given some food to dilute what is in his stomach
. We do want to offer small frequent meals for the short term to just keep his stomach from being totally empty with that tablet. Otherwise, you can consider offering a light diet option for a few days. Examples of an easily digestible diet include cooked white rice with boiled chicken
, boiled white fish, scrambled egg, or meat baby food (as long as its free from garlic or onion powder). Ideally, we want to offer this as small frequent meals to keep his stomach settled. Further to this, we can also cover him with an antacid to keep his stomach as settled as possible and reduce any upset from this. There are a number of antacids that are available over the counter and pet friendly. I would advise only treating with one, but the two I tend to use are:*Pepcid (More Info/Dose @ http://www.petplace.com/drug-library/famotidine
-pepcid/page1.aspx#.VGJLgsn9XPg)*Zantac (More Info/Dose @ http://www.petplace.com/drug-library/ranitidine-hcl-zantac/page1.aspx)These are usually given 20 minutes before offering food (to allow absorption) and of course you want to double check with your vet if your wee one has a pre-existing condition or is on any medications you haven't mentioned. Overall, a quarter tablet dose wouldn't cause harm for a dog his size (even though we' d not want to make a habit of giving it) and a full would only potentially cause GI upset. Therefore, I wouldn't be overly worried here and just consider the above supportive care for the next few days to keep his stomach settled. Please take care,Dr. B.